# SDR SWIA201540932

- Difficulty date: March 11, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 30,573 hours, 25,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF BS 589 BELOW STRINGER 21 MEASURES 1.5  X 1.5 X .06 DEEP.   REPAIRED DENT IAW EA.
